# SDR P5CA2014082500032

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 59,807 hours, 9,944 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 256U301016
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE EICAS WITH OTBD T/E FLAPS SHOW ASSYMETRY AT 20 DEGREES,  FOUND TORQUE TUBE COUPLING ON OTBD SIDE OF NR 2 FLAP TRANSMISSION SHEARED, REPLACED ASSOCIATED TORQUE TUBE AND TRANSMISSION.
